# SDR DL757030676

- Difficulty date: July 18, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 45,791 hours, 21,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Part serial: 24395
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEAR THE INTERNAL DOUBLER AND SURROUNDING FUSELAGE SKIN,  CORROSION WAS FOUND AT THE RT GTE AIRFONE ANTENNA INSTALLATION ACCESS HOLE, AT STA. 1510 BETWEEN STR 28R AND 29R.   REPAIR IAW ER/A 385352-14.
